Quantization of non-Abelian gauge fields

  • A. A. Slavnov


A quantization procedure of non-Abelian gauge theories is considered. It is shown that the standard quantization procedure is applicable only within perturbation theory with respect to the coupling constant. A new quantization method is proposed that can be applied both within and outside perturbation theory.


Gauge Group Gauge Transformation STEKLOV Institute Gauge Condition Mill Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    P. W. Higgs, “Broken symmetries and the masses of gauge bosons,” Phys. Rev. Lett. 13, 508–509 (1964).MathSciNetCrossRefGoogle Scholar
  2. 2.
    F. Englert and R. Brout, “Broken symmetry and the mass of gauge vector mesons,” Phys. Rev. Lett. 13, 321–323 (1964).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    L. D. Faddeev and V. N. Popov, “Feynman diagrams for the Yang-Mills field,” Phys. Lett. B 25, 29–30 (1967).CrossRefGoogle Scholar
  4. 4.
    B. S. De Witt, “Quantum theory of gravity. I: The canonical theory,” Phys. Rev. 160, 1113–1148 (1967); “II: The manifestly covariant theory,” Phys. Rev. 162, 1195–1239 (1967).CrossRefGoogle Scholar
  5. 5.
    V. N. Gribov, “Quantization of non-Abelian gauge theories,” Nucl. Phys. B 139, 1–19 (1978).MathSciNetCrossRefGoogle Scholar
  6. 6.
    I. M. Singer, “Some remarks on the Gribov ambiguity,” Commun. Math. Phys. 60, 7–12 (1978).CrossRefzbMATHGoogle Scholar
  7. 7.
    A. A. Slavnov, “Lorentz-invariant quantization of the Yang-Mills theory free of the Gribov ambiguity,” Teor. Mat. Fiz. 161(2), 204–211 (2009) [Theor. Math. Phys. 161, 1497–1502 (2009)].MathSciNetCrossRefGoogle Scholar
  8. 8.
    A. Quadri and A. A. Slavnov, “Renormalization of the Yang-Mills theory in the ambiguity-free gauge,” J. High Energy Phys., No. 7, 087 (2010).Google Scholar
  9. 9.
    A. A. Slavnov, “The Yang-Mills theory as a massless limit of a massive gauge-invariant model,” Teor. Mat. Fiz. 175(1), 3–10 (2013) [Theor. Math. Phys. 175, 447–453 (2013)].CrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Steklov Mathematical InstituteRussian Academy of SciencesMoscowRussia

Personalised recommendations